# SDR ASAA0210057

- Difficulty date: March 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS IN THE AFT PORTION OF THE PASSENGER CABIN INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY  (P/N 86210144) AND RECEIVER (P/N 883200312) THEN LIGHTS OPERATED NORMAL.  (M)
